MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-67
Medical Device Problem Codes Charging Problem (2892); Gas/Air Leak (2946); Overcorrection (3006); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) a supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer that during check the counter-aortic cs300 intra-aortic balloon pump(iabp) does not hold the battery charge and reports maintenance code #3.There was no patient involved.
 
Additional Manufacturer Narrative
Corrected fields: e1(event site name,event site address), h6(medical device problem code) updated fields: b4,g3,g6,h2,h6(type of investigation, investigation findings, component codes, investigation conclusions),h11.A getinge field service engineer (fse) evaluated the unit for the reported malfunction.No problems were found regarding the duration and or operation of the batteries.To address the maintenance code, the fse cleaned the pressure transducers.During the functional tests, values outside the limits were detected regarding the seal of the valve group.The fse replaced the drive manifold assembly.Functional tests were performed successfully.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11 corrected data: h6 (component codes ).
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h6 (type of investigation, medical device ¿ problem code, investigation findings, component codes, investigation conclusions).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24368716
Report Number2249723-2026-0001296
Device Sequence Number9679214
Product Code DSP
UDI-Device Identifier10607567112619
UDI-Public(01)10607567112619
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-67
Device Catalogue Number0998-00-3023-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/04/2026
04/15/2026
04/15/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/08/2026
04/15/2026
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown